# SDR DALA2025082006228

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 102,966 hours, 47,559 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE LIGHT EXTINGUISHED ON TAXI IN BEFORE DOOR WAS DISARMED AT GATE.   CLEANED & LUBBED 2L GIRT BAR & FLOOR FITTINGS PER B757 AMM 12-21 . PERFORMED ADJUSTMENT OF 2L GIRT BAR PER B757 AMM 52-11-25-825- 001. OPS CHECK GOOD. RII C/W REF B757 AMM 52-11. (7272580)
